I took it like i was supposed to but afterwards i had side effects. there was a cottage cheese discharge which stopped but then I continued to have this dark thick discharge that looked like blood and now for the past 2 weeks I've had this come out of me. but now it just looks like dark period blood. is this normal? i take birth control (lo loestrin fe) as well ad i don't know if this had anything to do with it.
I've taken this medication a few times and when I've taken it close to my period(within five days), it has always brought my period on early. But I feel like I should add, I have never been on the pill while taking it. Hth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2018 • 2 answers
Updated 31 Aug 2016 • 1 answer
Updated 21 Aug 2018 • 4 answers
Updated 8 Dec 2018 • 2 answers
Updated 6 Aug 2018 • 1 answer